# SDR 05FDEA00466

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: A5547156000000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTERNER HOLES, LEFT AND RIGHT SIDE TOP OF RUDDER, PANEL 326AT REMOVED TO REPAIR STATIC WICK BASE N00238.
